# SDR UALA2009012700296

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 76,764 hours, 12,404 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING BY LAV 124 COMES ON AND OFF UNCOMMANDED.  FOUND SUSPECTED LOOSE CONNECTOR FWD OF LAV 124 AISLE.  RESECURED CONNECTOR.  CYCLED EMERGENCY LIGHTS AND UNABLE TO REPRODUCE FAULT.  CONSIDERED OK FOR FURTHER SERVICE.
